# SDR SWAA2021122747993

- Difficulty date: November 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED ; / [01] LOCATED AND DRILLED NEW AFT CARGO BAY FWD CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0; [02] VERIFIED LOCATED AND DRILLED NEW AFT CARGO BAY FWD CORNER SCUFF PLATE IAW SRM 51-40-05-0G-0
